# SDR DALA2021051802763

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 55,934 hours, 38,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 810-1010 S30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN STRINGER 30 CORRODED FROM STA 810 TO 1010. NRC 060-0008:5331-2001/002 00221: REPAIRED PER B717 SRM 53-20-05-2R. (LP #1811629)
